Researcher Page

사진

Suh, Dong-Youp (서동엽) C-1916-2011

Department
Department of Mathematical Sciences(수리과학과)
Website
 
Research Area

Keyword Cloud

Reload 더보기
1

A new construction of lens spaces

Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

2

Embedded Surfaces for Symplectic Circle Actions

Cho, Yunhyung; Kim, Min Kyu; Suh, Dong Youpresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.38, no.6, pp.1197 - 1212, 2017-11

3

Symplectic capacities from Hamiltonian circle actions

Hwang, Taekgyu; Suh, Dong Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.15, no.3, pp.785 - 802, 2017

4

Semifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set

Cho, Yunhyung; Hwang, Taegyu; Suh, Dong-Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.13, no.4, pp.963 - 1000, 2015-12

5

Cohomological non-rigidity of eight-dimensional complex projective towers

Kuroki, Shintaro; Suh, Dong-Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.769 - 782, 2015

6

Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

7

Complex Projective Towers and Their Cohomological Rigidity up to Dimension Six

Kuroki, Shintaro; Suh, Dong-Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.286, no.1, pp.285 - 307, 2014-10

8

STRONG COHOMOLOGICAL RIGIDITY OF A PRODUCT OF PROJECTIVE SPACES

Choi, Suyoung; Suh, Dong Youpresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.4, pp.761 - 765, 2012-07

9

TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

10

Rigidity Problems in Toric Topology: A Survey

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.275, no.1, pp.177 - 190, 2011-12

11

Properties of Bott manifolds and cohomological rigidity

Choi, Suyoung; Suh, Dong Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.11, no.2, pp.1053 - 1076, 2011

12

Toric cohomological rigidity of simple convex polytopes

Choi, S.; Panov, T.; Suh, Dong Youpresearcher, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.82, pp.343 - 360, 2010-10

13

QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

14

TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

15

Classification problems of toric manifolds via topology

MIKIYA MASUDA; Suh, Dong Youpresearcher, CONTMEPORARY MATHEMATICS, v.460, pp.273 - 286, 2008-01

16

Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.154, no.1, pp.69 - 89, 2007-01

17

Extending representations of H to G with discrete G/H

Cho, JH; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.43, pp.29 - 43, 2006-01

18

The existence of semialgebraic slices and its applications

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.4, pp.629 - 646, 2004-07

19

The equivariant whitehead groups of semialgebraic G-sets

Park, DH; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.40, no.2, pp.287 - 311, 2003-06

20

On extensions of representations for compact Lie groups

Cho, JH; Kim, MK; Suh, Dong Youpresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.178, no.3, pp.245 - 254, 2003-03

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0